# SDR HNAA0700052

- Difficulty date: March 25, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8101
- Aircraft serial: 312
- Aircraft time: 38,014 hours, 41,710 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Burned
- Location: Cabin
- Part time: 38,014 hours, 41,710 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE COMING FROM FILLER PANEL FORWARD RIGHT HAND SIDE ABOVE EMERGENCY EXIT.  REMOVED AND REPLACED P40 MALE AND FEMALE CONNECTORS.
